欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  16 篇文章
     
     
 
The Change of Physical-Mechanical Properties of Viscoelastic Liquids in Consideration of Nanoparticles

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 10 Page: 1367-1370
       
 
Mathematical Neurolaw of Crime and Punishment: The q-Exponential Punishment Function

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 10 Page: 1371-1375
       
 
Application of Functional Operators with Shift to the Study of Renewable Systems When the Reproductive Process Is Described by Integrals with Degenerate Kernels

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 10 Page: 1376-1380
       
 
The Dynamics of Vector-Host Feeding Contact Rate with Saturation: A Case of Malaria in Western Kenya

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 10 Page: 1381-1391
       
 
In-Place Matrix Inversion by Modified Gauss-Jordan Algorithm

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 10 Page: 1392-1396
       
 
Confounding of Three Binary-Variable Counterfactual Model with DAG

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 10 Page: 1397-1404
       
 
Variational Iteration Method Solutions for Certain Thirteenth Order Ordinary Differential Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 10 Page: 1405-1411
       
 
Variational Procedure of Deriving Diffusion Equation for Spreading in Porous Media

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 10 Page: 1412-1416
       
 
Matrix Measure with Application in Quantized Synchronization Analysis of Complex Networks with Delayed Time via the General Intermittent Control

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 10 Page: 1417-1426
       
 
Explicit Approximation Solutions and Proof of  Convergence of the Space-Time Fractional Advection  Dispersion Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 10 Page: 1427-1440